# SDR COM11727

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Supports
- Part number: SEEABOVE
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 7,834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651 01I AT RIBS NR 15 AND 16, LEFT AND RIGHT WINGS, P/N 120-17056-015, 120-17056-017, 120-17056-019, 120-17057-007, 120-17056-015, 120-17056-013, 120-17056-015; 120-17056-017, 120-17056-019, 120-17057-007, 120-17056-015.  REPLACED A TOTAL OF 11 SKIN SUPPORTS IAW AERODESIGN E.O. NR 1327-2.
